# SDR P2EA01092

- Difficulty date: June 10, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5700 · Wing Structure
- Part: Tube
- Part number: 69508091
- Condition: Damaged
- Location: Refuel Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 906 - DURING WALK AROUND, FOUND THAT THE AIRCRAFT REFUELING DOOR HAD BEEN LEFT OPEN ON ITS FLIGHT FROM MSY.  DAMAGE WAS CAUSED TO AN ANTI-ICE DUCT, TWO HOLD OPEN RODS AND ATTACH BRACKETS IAW BOEING MM 30-22-0, 57-30-00.  (M)
